# SDR UALA2012012300468

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 45,902 hours, 5,616 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 139
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START APU WON'T SPOOL UP WITH APU AND APU BATT MSG.  MSG #49-10620.  APU SPEED DID NOT REACH 7 PERCENT CAUSED AUTO SHUTDOWN.  NO TIME FOR FURTHER WORK. C-B FOR APU BATTERY CHARGER PULLED AND COLLARED.  DEFERRED PER MEL. -INF- :BATTERY CHARGER 566-0081.  REPLACED APU BATTERY CHARGER PER MM AND RAN APU OKAY.
